Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 31, NWS Green Bay, WI

April 9, 2016

NWS Green Bay, WI issued this small craft advisory at Apr 9, 2016, 10:50 AM CDT. It took effect at Apr 10, 2016, 4:00 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2016, 10:50 AM CDT (15:50 UTC)
In effect from
Apr 10, 2016, 4:00 AM CDT
Expired
Apr 11, 2016, 12:00 AM CDT
In force
20 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

114 
WHUS73 KGRB 091550
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1050 AM CDT SAT APR 9 2016

......GUSTY WINDS AND BUILDING WAVES EXPECTED SUNDAY...

.A LOW PRESSURE SYSTEM WILL APPROACH THE GREAT LAKES REGION
SUNDAY. GUSTY SOUTH TO SOUTHEAST WINDS WILL DEVELOP AHEAD OF THIS
LOW PRESSURE SYSTEM. GUSTS MAY REACH 35 KNOTS ON SUNDAY. BUILDING
WAVES WILL ALSO DEVELOP DURING THIS PERIOD.

LMZ521-522-541>543-100000-
/O.NEW.KGRB.SC.Y.0031.160410T0900Z-160410T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1050 AM CDT SAT APR 9 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY.

* WINDS...SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS
  LATE TONIGHT AND CONTINUE SUNDAY. A FEW GUSTS TO 35 KTS ARE
  POSSIBLE SUNDAY.

* WAVES...WILL BUILD TO 3 TO 5 FT ON THE BAY AND 4 TO 6 FT ON THE
  LAKE LATE TONIGHT. WAVES WILL CONTINUE TO BUILD TO 5 TO 8 FT ON
  THE LAKE SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
448 
WHUS73 KGRB 092043
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CDT SAT APR 9 2016

...GUSTY WINDS AND BUILDING WAVES EXPECTED SUNDAY...

.A LOW PRESSURE SYSTEM WILL APPROACH THE GREAT LAKES REGION
SUNDAY. GUSTY SOUTH TO SOUTHEAST WINDS WILL DEVELOP AHEAD OF THIS
LOW PRESSURE SYSTEM. GUSTS MAY REACH 35 KNOTS ON SUNDAY. BUILDING
WAVES WILL ALSO DEVELOP DURING THIS PERIOD.

LMZ541>543-100445-
/O.EXT.KGRB.SC.Y.0031.160410T0900Z-160411T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
343 PM CDT SAT APR 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SUNDAY TO
MIDNIGHT CDT SUNDAY NIGHT...

* WINDS...SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 30 KTS LATE
  TONIGHT AND CONTINUE SUNDAY. A FEW GUSTS TO 35 KTS ARE POSSIBLE
  SUNDAY.

* WAVES...BUILDING TO 4 TO 7 FT LATE TONIGHT...THEN TO 6 TO 10 FT
  ON SUNDAY. WAVES WILL SLOWLY SUBSIDE TO 2 TO 4 FT LATE SUNDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-100445-
/O.CON.KGRB.SC.Y.0031.160410T0900Z-160410T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
343 PM CDT SAT APR 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT
SUNDAY...

* WINDS...SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 30 KTS VERY
  LATE TONIGHT AND CONTINUE SUNDAY. A FEW GUSTS TO 35 KTS ARE
  POSSIBLE SUNDAY.

* WAVES...BUILDING TO 3 TO 5 FT ON SUNDAY MORNING. WAVES WILL
  SUBSIDE TO 1 TO 3 FT LATE SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
934 
WHUS73 KGRB 100225
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
925 PM CDT SAT APR 9 2016

...GUSTY WINDS AND BUILDING WAVES EXPECTED SUNDAY...

.A LOW PRESSURE SYSTEM WILL APPROACH THE GREAT LAKES REGION
SUNDAY. GUSTY SOUTH TO SOUTHEAST WINDS WILL DEVELOP AHEAD OF THIS
LOW PRESSURE SYSTEM. GUSTS MAY REACH 35 KNOTS ON SUNDAY. WAVES
WILL ALSO BUILD DURING THIS PERIOD.

LMZ521-522-101030-
/O.CON.KGRB.SC.Y.0031.160410T0900Z-160410T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
925 PM CDT SAT APR 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT
SUNDAY...

* WINDS...SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 30 KTS VERY
  LATE TONIGHT AND CONTINUE SUNDAY MORNING. A FEW GUSTS TO 35 KTS
  ARE POSSIBLE SUNDAY.

* WAVES...BUILDING TO 3 TO 5 FT ON SUNDAY MORNING. WAVES WILL 
  SUBSIDE TO 1 TO 3 FT LATE SUNDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-101030-
/O.CON.KGRB.SC.Y.0031.160410T0900Z-160411T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
925 PM CDT SAT APR 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO
MIDNIGHT CDT SUNDAY NIGHT...

* WINDS...SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 30 KTS LATE 
  TONIGHT AND CONTINUE SUNDAY MORNING. A FEW GUSTS TO 35 KTS ARE 
  POSSIBLE SUNDAY. 

* WAVES...BUILDING TO 4 TO 7 FT LATE TONIGHT...THEN TO 6 TO 10 FT
  ON SUNDAY MORNING. WAVES WILL SLOWLY SUBSIDE TO 2 TO 4 FT LATE
  SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
575 
WHUS73 KGRB 100901
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
401 AM CDT SUN APR 10 2016

...GUSTY SOUTH WINDS EXPECTED TODAY...

.LOW PRESSURE APPROACHING FROM THE WEST WILL RESULT IN GUSTY SOUTH
WINDS TODAY. THE STRONGEST WINDS WILL OCCUR MID-MORNING...WITH A
GRADUAL DECREASE THEREAFTER. AFTER A LULL IN THE WINDS AS A
FRONTAL SYSTEM CROSSES THE AREA THIS EVENING...WEST WINDS WILL
INCREASE AGAIN FOR LATE TONIGHT AND MONDAY.

LMZ521-522-101715-
/O.CON.KGRB.SC.Y.0031.000000T0000Z-160410T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
401 AM CDT SUN APR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* SOUTH WINDS TO 30 KNOTS ARE EXPECTED THIS MORNING. THE STRONGEST
  WINDS WILL OCCUR MID-MORNING...WITH A GRADUAL DECREASE
  THEREAFTER. 

* WAVES WILL REACH 3 TO 5 FEET.

* AFTER A LULL AND SHIFT TO THE WEST THIS EVENING...WINDS WILL
  INCREASE AGAIN BY LATE TONIGHT. GUSTY WEST TO NORTHWEST WINDS
  WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED
  FOR LATE TONIGHT THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-101715-
/O.CON.KGRB.SC.Y.0031.000000T0000Z-160411T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
401 AM CDT SUN APR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* SOUTH WINDS TO 30 KNOTS ARE EXPECTED THIS MORNING. THE STRONGEST
  WINDS WILL OCCUR MID-MORNING...WHEN A FEW GALE FORCE GUSTS ARE
  POSSIBLE. A GRADUAL DECREASE IS EXPECTED THEREAFTER.

* WAVES WILL REACH 5 TO 9 FEET ON THE LAKE.

* AFTER A LULL AND SHIFT TO THE WEST THIS EVENING...WINDS WILL
  INCREASE AGAIN BY LATE TONIGHT. GUSTY WEST TO NORTHWEST WINDS
  WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED
  FOR LATE TONIGHT THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
274 
WHUS73 KGRB 101526
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1026 AM CDT SUN APR 10 2016

...GUSTY SOUTH WINDS AND HIGH WAVES WILL CONTINUE...

.LOW PRESSURE APPROACHING FROM THE WEST WILL RESULT IN GUSTY
SOUTH WINDS AND HIGH WAVES. THE STRONGEST WINDS WILL BE DURING
THE EARLY AFTERNOON...WITH A GRADUAL DECREASE THEREAFTER. AFTER A
LULL IN THE WINDS AS A FRONTAL SYSTEM CROSSES THE AREA THIS
EVENING...WEST WINDS WILL INCREASE AGAIN FOR LATE TONIGHT AND
MONDAY.

LMZ521-522-102100-
/O.CON.KGRB.SC.Y.0031.000000T0000Z-160410T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1026 AM CDT SUN APR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* SOUTH WINDS TO 30 KNOTS EARLY...EASING TO 15 TO 20 KTS.

* WAVES 3 TO 5 FEET.

* AFTER A LULL AND SHIFT TO THE WEST THIS EVENING...WINDS WILL 
  INCREASE AGAIN BY LATE TONIGHT. GUSTY WEST TO NORTHWEST WINDS 
  WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE 
  NEEDED FOR LATE TONIGHT THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-102330-
/O.CON.KGRB.SC.Y.0031.000000T0000Z-160411T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1026 AM CDT SUN APR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* SOUTH WINDS TO 30 KNOTS ARE EXPECTED. THE STRONGEST WINDS WILL
  OCCUR DURING THE EARLY AFTERNOON...WHEN A FEW GALE FORCE GUSTS
  ARE POSSIBLE. A GRADUAL DECREASE IS EXPECTED THEREAFTER.

* WAVES OF 6 TO 9 FEET ON THE LAKE...EASING TO 3 TO 5 FT BY
  TONIGHT.

* AFTER A LULL AND SHIFT TO THE WEST THIS EVENING...WINDS WILL 
  INCREASE AGAIN BY LATE TONIGHT. GUSTY WEST TO NORTHWEST WINDS 
  WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE 
  NEEDED FOR LATE TONIGHT THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
288 
WHUS73 KGRB 102037
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT SUN APR 10 2016

...GUSTY SOUTH WINDS AND HIGH WAVES ENDING THIS EVENING...WITH
GUSTY WEST TO NORTHWEST WINDS EXPECTED OVERNIGHT INTO MONDAY...

.GUSTY SOUTH WINDS AND HIGH WAVES WILL EASE THIS EVENING AS A LOW
PRESSURE SYSTEM PUSHES THROUGH THE AREA. AFTER A LULL IN THE
WINDS AS A FRONTAL SYSTEM CROSSES THE AREA THIS EVENING...WEST
WINDS WILL INCREASE AGAIN FOR LATE TONIGHT AND MONDAY.

LMZ521-522-102300-
/O.EXT.KGRB.SC.Y.0031.000000T0000Z-160410T2300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
337 PM CDT SUN APR 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* SOUTH TO SOUTHWEST WINDS 10 TO 20 KTS THROUGH LATE AFTERNOON.

* WAVES 3 TO 5 FEET LATE THIS AFTERNOON WILL SUBSIDE TO 1 TO 3 FT
  THROUGH THE LATE EVENING.

* WINDS WILL INCREASE AGAIN LATE TONIGHT. GUSTY WEST TO NORTHWEST
  WINDS WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT ADVISORY MAY BE
  NEEDED FOR LATE TONIGHT THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-110445-
/O.CON.KGRB.SC.Y.0031.000000T0000Z-160411T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
337 PM CDT SUN APR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* SOUTH TO SOUTHWEST WINDS 15 TO 25 KTS THROUGH EARLY
  EVENING...VEERING WEST 10 TO 20 KTS THROUGH THE EVENING.

* WAVES OF 5 TO 8 FEET...SUBSIDING TO 2 TO 4 FT LATE THIS EVENING
  AND OVERNIGHT.

* WINDS WILL INCREASE AGAIN BY LATE TONIGHT. GUSTY WEST TO
  NORTHWEST WINDS WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT
  ADVISORY MAY BE NEEDED FOR LATE TONIGHT THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
564 
WHUS73 KGRB 102300
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
600 PM CDT SUN APR 10 2016

...GUSTY SOUTH WINDS AND HIGH WAVES ENDING THIS EVENING...WITH
GUSTY WEST TO NORTHWEST WINDS EXPECTED OVERNIGHT INTO MONDAY...

.GUSTY SOUTH WINDS AND HIGH WAVES WILL EASE THIS EVENING AS A LOW
PRESSURE SYSTEM PUSHES THROUGH THE AREA. AFTER A LULL IN THE
WINDS AS A FRONTAL SYSTEM CROSSES THE AREA THIS EVENING...WEST
WINDS WILL INCREASE AGAIN FOR LATE TONIGHT AND MONDAY.

LMZ521-522-110000-
/O.EXP.KGRB.SC.Y.0031.000000T0000Z-160410T2300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
600 PM CDT SUN APR 10 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

WINDS AND WAVES HAVE SUBSIDED. HOWEVER...ANOTHER SMALL CRAFT
ADVISORY MAY BE NEEDED FOR LATE TONIGHT THROUGH MONDAY AS WEST
WINDS BECOME GUSTY.

$$

LMZ541>543-110500-
/O.CON.KGRB.SC.Y.0031.000000T0000Z-160411T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
600 PM CDT SUN APR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* SOUTH TO SOUTHWEST WINDS 10 TO 20 KTS THROUGH EARLY EVENING...
  VEERING WEST. GUSTS TO 25 KTS POSSIBLE.

* WAVES OF 4 TO 7 FEET...SUBSIDING TO 2 TO 4 FT LATE THIS EVENING
  AND OVERNIGHT.

* WINDS WILL INCREASE AGAIN BY LATE TONIGHT. GUSTY WEST TO 
  NORTHWEST WINDS WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT 
  ADVISORY MAY BE NEEDED FOR LATE TONIGHT THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
918 
WHUS73 KGRB 110237
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
937 PM CDT SUN APR 10 2016

...GUSTY SOUTH WINDS AND HIGH WAVES ENDING THIS EVENING...WITH
GUSTY WEST TO NORTHWEST WINDS EXPECTED OVERNIGHT INTO MONDAY...

.GUSTY SOUTH WINDS AND HIGH WAVES WILL CONTINUE TO EASE LATE THIS
EVENING AS A LOW PRESSURE SYSTEM PUSHES THROUGH THE AREA. AFTER A
LULL IN THE WINDS AS A FRONTAL SYSTEM CROSSES THE AREA...WEST
WINDS WILL INCREASE AGAIN LATE TONIGHT AND MONDAY.

LMZ541>543-110500-
/O.CON.KGRB.SC.Y.0031.000000T0000Z-160411T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
937 PM CDT SUN APR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* SOUTH TO SOUTHWEST WINDS 5 TO 15 KTS LATE THIS EVENING...
  VEERING WEST 10 TO 20 KTS OVERNIGHT WITH GUSTS TO 25 KTS
  POSSIBLE.

* WAVES OF 3 TO 6 FEET...SUBSIDING TO 2 TO 4 FT LATE THIS 
  EVENING AND OVERNIGHT. 

* WINDS WILL INCREASE AGAIN BY LATE TONIGHT. GUSTY WEST TO 
  NORTHWEST WINDS WILL CONTINUE MONDAY. ANOTHER SMALL CRAFT 
  ADVISORY MAY BE NEEDED FOR LATE TONIGHT THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 3:37 AM CDT, 7 hours 13 minutes earlier.

Area forecast discussion, Apr 9, 3:37 AM CDT, 7 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
337 AM CDT SAT APR 9 2016

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 333 AM CDT SAT APR 9 2016

ANOTHER ROUND OF WINTRY PRECIPITATION TONIGHT. CHILLY WEATHER
CONTINUING INTO EARLY NEXT WEEK...THEN TEMPERATURES RETURNING
CLOSER TO SEASONAL NORMALS.

THE PERSISTENT LARGE SCALE PATTERN WITH A WRN RIDGE AND ERN TROF
WL HANG ON A LITTLE LONGER...THEN TRANSITION TO A SPLIT FLOW
REGIME. CHILLY CANADIAN AIR DRIVEN SWD BY THE NWLY UPR FLOW IS
ACRS THE AREA NOW AND WL GET REINFORCED BY ONE MORE SEWD SURGE OF
CP AIR EARLY NEXT WEEK BEFORE MILDER AIR RETURNS TO THE AREA.
TEMPERATURES COULD EVEN WARM TO A LITTLE ABOVE NORMAL BY NEXT
WEEKEND. THE NON-STOP PARADE OF STORM SYSTEMS CROSSING THE AREA WL
FINALLY BE COMING TO AN END...SO PCPN AMNTS ARE LIKELY TO BE AOB
NORMAL FOR THE PERIOD.
&&

.SHORT TERM...TODAY...TONIGHT...AND SUNDAY
ISSUED AT 333 AM CDT SAT APR 9 2016

TEMPS PLUNGED BLO FZG YDA EVENING...CAUSING SOME OF THE LINGERING
WATER ON THE ROADS TO FREEZE. EVENING/OVERNIGHT SNOW SHOWERS ALSO
CREATED SOME SLIPPERY SPOTS. WL ISSUE SHORT SPS TO BRING ATTENTION
TO THE POSSIBILITY OF ICY CONDITIONS EARLY THIS MORNING.

LINGERING SHSN WERE STILL AFFECTING VILAS COUNTY. WL LEAVE THE
ADVISORY RUN FOR NOW...BUT MAY CANX IT EARLY IF SHSN END.
ELSEWHERE...PATCHES OF CLDS CONTD ACRS THE AREA. UNSTABLE LOW-
LEVELS SEEMED TO BE MAKING IT EASY FOR FLURRIES/SHSN TO OCCUR WITH
THE CLDS...SO WL CARRY THAT INTO THE MORNING.

STUCK TOWARD THE COLDER END OF THE GUIDANCE ENVELOPE FOR TDA/S
TEMPS. DESPITE SUNSHINE...MOST AREAS WL BE MELTING OFF THE SNOW
THAT FELL YDA.

THE NEXT SYSTEM IN THE SERIES WL RACE EWD INTO THE AREA TNGT. THE
MAIN FCST ISSUE IS THE TIMING/LCN OF PCPN CHCS. THE PAST COUPLE
RUNS OF THE NAM HAVE PULLED BACK ON THE PCPN ACRS THE
N...SUGGESTING MUCH OF THE INTIAL SURGE OF ASCENT WITH ISENT LIFT
WL GO INTO ACHIEVING SATURATION...WITH PCPN JUST BREAKING OUT IN
THE NE CORNER OF THE FCST AREA BEFORE SHIFTG INTO UPPER MICHIGAN.
THE BULK OF THE PCPN ON THE NAM OCCURS IN E-C WI LATE AT NGT IN
AREA OF BETTER MOISTURE RETURN FM THE S. SOME OF THE OTHER
GUIDANCE HINTED AT THIS SCENARIO AS WELL...THOUGH THE
ECMWF/GFS/CANADIAN STILL HAD MORE IMPRESSIVE QPFS FOR THE INITIAL
BAND ACRS THE N. STUCK CLOSER TO THE LATTER...WITH SNOWFALLS
SIMILAR TO THE PREVIOUS FCST.

WARMER AIR ALOFT WL SURGE INTO THE SRN PART OF THE FCST AREA LATE
TNGT/EARLY SUN...LIKELY RESULTING IN SOME FZRA/PL BEFORE THE
BOUNDARY LAYER WARMS ENOUGH TO HAVE PCPN TRANSITION TO MAINLY
RAIN. THAT COULD TAKE UNTIL AFTN OVER THE FAR NRN/NERN PART OF
THE FCST AREA.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
ISSUED AT 333 AM CDT SAT APR 9 2016

THE LATEST ENSEMBLE MEANS CONTINUE TO POINT TOWARDS A PATTERN CHANGE
OCCURRING DURING THE MIDDLE OF NEXT WEEK AS A TROUGH DIGS OVER THE
WESTERN CONUS...LEADING TO ABOVE NORMAL HEIGHTS BUILDING INTO THE
WESTERN GREAT LAKES.  THE ECMWF IS QUICKER BRINGING IN THIS PATTERN
CHANGE THAN THE GFS...MOSTLY BECAUSE THE GFS IS CONSIDERABLY MORE
AMPLIFIED WITH THE WESTERN CONUS TROUGH THAN OTHER GUIDANCE.  THOUGH
ENSEMBLE MEANS SUGGEST THE RISING HEIGHTS MAY NOT OCCUR AS QUICKLY
AS THE ECMWF PORTRAYS...THE ECMWF IS MOST LIKELY CLOSER TO BEING
CORRECT THAN THE GFS.  WILL PUT MORE WEIGHT INTO ITS SOLUTION FOR
LATER PERIODS AS A RESULT.

SUNDAY NIGHT THROUGH MONDAY NIGHT...A SURFACE COLD FRONT WILL BE
EXITING EASTERN WISCONSIN DURING THE EVENING HOURS...AND WILL LEAVE
A SMALL CHANCE OF LIGHT RAIN ACROSS THE EAST.  DECENT COLD ADVECTION
WILL OCCUR BEHIND THE FRONT WITH BLUSTERY WEST WINDS.  AS THE UPPER
TROUGH ARRIVES LATE SUNDAY NIGHT...A CHANCE OF SNOW SHOWERS WILL
RETURN TO FAR NORTH-CENTRAL WI.  BETTER CHANCES OF SNOW SHOWERS WILL
OCCUR ON MONDAY THOUGH...WHEN THE TROUGH CAN INTERACT WITH DAYTIME
INSTABILITY.  THINK MOST SHOWERS WILL REMAIN NORTHWEST OF THE FOX
VALLEY SINCE INVERSION HEIGHTS WILL BE LOWER FURTHER SOUTH.  WILL
THEREFORE INCREASE SNOW SHOWER CHANCES ACROSS THE NORTH. SNOW
SHOWERS WILL CONTINUE ACROSS NORTHERN WI ON MONDAY NIGHT...WITH A
SLIGHT BOOST OF POTENTIAL ACCUMS IN THE SNOW BELTS OF VILAS AS WIND
TRAJECTORIES FAVOR A LAKE SUPERIOR CONTRIBUTION.  ANY ACCUMULATIONS
ACROSS THE NORTH LOOK RELATIVELY LIGHT FOR THE MOST PART...MOSTLY
UNDER AN INCH. WILL LOWER TEMPS A TAD ON MONDAY...BUT NO SIGNIFICANT
CHANGES TO TEMPS OTHERWISE.

REST OF THE FORECAST...ANY LINGERING SNOW SHOWERS SHOULD COME TO AN
END EARLY ON TUESDAY WHEN THE SURFACE RIDGE AXIS MOVES INTO THE
REGION.  MODELS ARE NOW SHOWING ANOTHER SHORTWAVE TRACKING TOWARDS
THE REGION TUESDAY NIGHT INTO WEDNESDAY.  ALTHOUGH THERE ARE SOME
TIMING DIFFERENCES...IT WILL PASS THROUGH WITH STEEP MID-LEVEL LAPSE
RATES...SO IT WOULDNT BE SURPRISING TO SEE A FEW SNOW SHOWERS.  THEN
THE WARM UP ARRIVES IN THE WAKE OF THIS SHORTWAVE FOR THURSDAY
THROUGH SATURDAY.  IT STILL LOOKS LIKE WILL SEE A SOUTHEAST WIND FOR
MUCH OF THIS TIME...HOWEVER...SO EASTERN PARTS OF THE STATE WILL
REMAIN RELATIVELY COOLER COMPARED TO LOCATIONS FARTHER AWAY FROM THE
LAKE.  THE NEXT CHANCE OF RAIN WILL OCCUR NEXT WEEKEND.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 333 AM CDT SAT APR 9 2016

PATCHES OF MVFR CIGS WL LINGER EARLY TDA...THEN EXPECT MAINLY VFR
CONDITIONS UNTIL LOWER CIGS/VSBYS ARRIVE WITH SNOW TNGT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 7 AM CDT THIS MORNING FOR WIZ005.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......MPC
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Apr 9, 3:43 AM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
343 AM CDT SAT APR 9 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
343 AM CDT SAT APR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

UNTREATED ROADS MAY ICY EARLY THIS MORNING DUE TO FREEZING OF
WATER LEFT ON THE PAVEMENT FROM THE MELTING OF YESTERDAYS
SNOW...AND ANY SNOW THAT FELL OVERNIGHT.

ROADS ARE LIKELY TO BECOME SLIPPERY AGAIN TONIGHT AS SNOW
REDEVELOPS ACROSS THE AREA. SNOWFALLS ARE EXPECTED TO RANGE FROM
A HALF INCH OVER CENTRAL WISCONSIN TO A COUPLE INCHES OVER FAR
NORTHEAST WISCONSIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS TRAVEL CONDITIONS WILL PERSIST EARLY SUNDAY AS WINTRY
PRECIPITATION CONTINUES. THE SNOW MAY MIX WITH SLEET AND FREEZING
RAIN FOR A TIME SUNDAY MORNING...BEFORE CHANGING TO ALL RAIN AS
TEMPERATURES WARM.

THERE IS A CHANCE FOR SNOW SHOWERS MONDAY AND MONDAY NIGHT ACROSS
NORTHERN WISCONSIN. THE SNOW COULD RESULT IN LOCALIZED HAZARDOUS
TRAVELING CONDITIONS IN STRETCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-101100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
343 AM CDT SAT APR 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

GUSTY NORTH WINDS AND HIGH WAVES WILL RESULT IN HAZARDOUS
CONDITIONS FOR SMALL CRAFT THROUGH MID-MORNING.

GUSTY SOUTH WINDS WILL DEVELOP TONIGHT AND LEAD TO HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE ON SUNDAY. THEN
AS WINDS SHIFT TO THE WEST AND STRENGTHEN BEHIND A COLD
FRONT...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL LIKELY REDEVELOP
ON SUNDAY NIGHT AND CONTINUE THROUGH MONDAY NIGHT.

SKOWRONSKI/MPC

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.